# SDR QXEA2013032800692

- Difficulty date: March 28, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 547
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S CLIP IS CORRODED AT BS 547.  STRINGER CLIP 24S AT STA 547 FOUND TO BE OUT OF LIMITS IAW SRM 53-30-03-00-01, REV 12.  REMOVED STRINGER CLIP AT STA 547 STR 24S IAW SRM 51-42-05-02-01, REV 12.  NEW CLIP MATCH DRILLED TO ACFT IAW SRM REV 12 51-40-07-02-01. INSTALLED STR CLIP IAW SRM 51-42-05-02-01, REV 12.  APPLIED PRIMER AND TOPCOAT IAW SRM 51-25-10-02-01 AND 51-25-15-02-01, REV 12. APPLIED CPC IAW AMM 51-25-01-390-801 REV 40.
